# SDR ASAA2015012510422

- Difficulty date: January 25, 2015
- Submitted: January 27, 2015
- Operation: Air carrier
- Aircraft: N524AS
- Make and model: Boeing 737890
- Aircraft serial: 35195
- Aircraft time: 22,050 hours, 6,942 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 7024091007
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT EXIT LOCATOR SIGN AT L-2 DOOR IS BROKEN.  ACFT GROUNDED. REMOVED, REPLACED, AND TESTED THE SIGN IAW MM 33-51-01-960-802.  OPS NORMAL.
